# SDR GTIA2017031401829

- Difficulty date: March 14, 2017
- Submitted: March 19, 2017
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DURING FINAL DESCENT AND APPROACH INTO PBI 28R. FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED. PERFORMED A CLEANING OF THE ECS TO PACK NR 2 IAW AMM 21-00-00, NO CONTAMINATION FOUND, LEAK CHECK GOOD, OPS CHECK GOOD. PRECAUTIONARY FOUND ENG NR 2  DEOILER LEAKING. R&R PACKING AT MATING RING IAW AMM 72-60-29 & R&R DEOILER SEAL ASS IAW AMM 72-60-31, NR 2 PACK RAN FOR 20 MIN. NO SMELL FOUND (DIRTY SOCK SMELL) AT THIS TIME. THIS CLEARS DMI 212919301 MOC NOTIFIED PLACARD REMOVED.
